RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 17, Issue 3  

Proceedings of the International Algebraic Conference Dedicated to the 80th Anniversary of the Department of Higher Algebra of the Faculty of Mechanics and Mathematics of Moscow State University and the 70th Birthday of Professor A. V. Mikhalev (Moscow, November 15 — 18, 2010), Part 4


Skew linear recurring sequences of maximal period over Galois rings
M. A. Goltvanitsa, S. N. Zaitsev, A. A. Nechaev
5
Modules over integer group rings of locally soluble groups with minimax restriction
O. Yu. Dashkova
25
Some congruences on trioids
A. V. Zhuchok
39
Endomorphism semigroups of some free products
Yu. V. Zhuchok
51
Every zero adequate ring is an exchange ring
B. V. Zabavsky, S. I. Bilavska
61
Pure projective modules over exceptional uniserial noncoherent rings
G. E. Puninski
67
Automorphisms of the lattice of all subalgebras of the semiring of polynomials in one variable
V. V. Sidorov
85
Quadratic forms and quadrics of space over local rings
O. A. Starikova
97
Functional representations of semirings
V. V. Chermnykh
111
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020